# SDR UIEA2021120502445

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 101,566 hours, 21,304 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEVATOR NOT RETURNING TO CENTER POSITION WHEN DOING FLIGHT CONTROL CHECK.( PERFORMED ELEVATOR POSITION INDICATING SYSTEM OPS TEST IAW AMM 27-38-00. OPS CHECK GOOD AT THIS TIME. AC OK FOR SERVICE. )
